# SDR QR9R20211116002

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720149132
- Aircraft time: 3,012 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: B521M3262101
- Condition: Unreliable
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO R/H SLIDING DOOR COMING OFF TRACK AFTER PREFLIGHT. R/H CENTER CAR WHEELS FOUND TO BE EXCESSIVELY WORN. REPLACED IAW 52-12-00, 4-2.
